×

zbMATH — the first resource for mathematics

Problème de Cauchy pour les systèmes microdifferentiels dans le domaine complexe. (French) Zbl 0369.35061

MSC:
35S10 Initial value problems for PDEs with pseudodifferential operators
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bony, J.M.: Extension du théorème de Holmgren, Sém. Goulaouic-Schwartz 1975-76, exposé 17
[2] Bony, J.M., Schapira, P.: Propagation des singularités analytiques pour les solutions des équations aux dérivées partielles, Ann. Inst. Fourier (Grenoble)26, 81-140 (1976) · Zbl 0312.35064
[3] Hamada, Y.: The singularities of the solutions of the Cauchy problem, Publ. R.I.M.S., Kyoto University5, 20-40 (1969) · Zbl 0203.40702
[4] Hamada, T., Leray, J., Wagschal, C.: Systèmes d’équations aux dérivées partielles à caractéristiques multiples: problème de Cauchy ramifié, hyperbolicité partielle. J. Math. Pures Appl.55, 297-352 (1976) · Zbl 0307.35056
[5] Kashiwara, M.: Algebraic study of systems of partial differential equations (thèse), Univ. of Tokyo, 1971 (en japonais)
[6] Kashiwara, M.: B-functions and holonomic systems, Inventiones math.38, 33-53 (1976) · Zbl 0354.35082
[7] Kashiwara, M., Kawai, T.: On the boundary value problem for elliptic system of linear differential equations, II. Proc. Japan Acad.49, 164-168 (1973) · Zbl 0279.35037
[8] Kashiwara, M., Kawai, T.: Microhyperbolic pseudo-differential operators I. J. Math. Soc. Japan27, No 3, 359-404 (1975) · Zbl 0305.35066
[9] Mebkhout, Z.: Local cohomology of analytic spaces. Publ. Res. Inst. Math. Sci. Kyoto Univ.12, 247-256, Supp. 1977 · Zbl 0372.32007
[10] Pallu de la Barrière, P., Schapira, P.: Application de la théorie des microfonctions holomorphes au problème de Cauchy à données singulières. Sém. Goulaouic Schwartz 1975-76, exposé 23 · Zbl 0338.35087
[11] Persson, J.: On the Cauchy problem in ? n with singular data. Sem. Math. Univ. Catania “Le Matematiche{”, vol.XXX. 2, 339-362 (1975)}
[12] Sato, M., Kashiwara, M.: The determinant of matrices of pseudo-differential operators. Proc. Japan Acad.51, 17-19 (1975) · Zbl 0337.35067
[13] Sato, M., Kashiwara, M., Kawai, T.: Hyperfunctions and pseudo-differential equations. In: Lecture Notes in Mathematics287, 265-529. Berlin, Heidelberg, New York: Springer 1973 · Zbl 0277.46039
[14] Schapira, P.: Propagation au bord et réflexion des singularités analytiques des solutions des équations aux dérivées partielles II. Sém. Goulacuic-Schwartz 1976-77, exposé 9 ou C.R.A.S.284, 381-383 (1977)
[15] Wagschal, C.: Sur le problème de Cauchy ramifié. J. Math. Pures et Appl.53, 147-164 (1974) · Zbl 0265.35016
[16] Whitney, H.: Tangents to an analytic variety. Ann. of Math.81, 496-549 (1964) · Zbl 0152.27701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.